Anticoagulans therapia szövödményeként fellépö óriás májhaemangioma ruptura.

Translated title of the contribution: Rupture of a giant hematoma of the liver as a complication of anticoagulant therapy

A. Oláh, M. Acs, T. Mátrai, V. Niederland

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Authors report on a case of a 46-year-old woman, as a rare complication of anticoagulant therapy. Rupture of giant haemangioma of the liver developed after Syncumar treatment. They describe the successful resection of the ruptured tumor, which caused haemorrhagic shock. Based on the review of the literature the authors are the first in Hungary to report on an urgent resection of haemangioma in adult.

Translated title of the contributionRupture of a giant hematoma of the liver as a complication of anticoagulant therapy
Original languageHungarian
Pages (from-to)359-362
Number of pages4
JournalOrvosi hetilap
Volume134
Issue number7
Publication statusPublished - Feb 14 1993

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Rupture of a giant hematoma of the liver as a complication of anticoagulant therapy'. Together they form a unique fingerprint.

  • Cite this